Acta Mathematica

  • Acta Math.
  • Volume 100, Number 3-4 (1958), 203-258.

Regular iteration of real and complex functions

G. Szekeres

Full-text: Open access

Article information

Source
Acta Math. Volume 100, Number 3-4 (1958), 203-258.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485889052

Digital Object Identifier
doi:10.1007/BF02559539

Zentralblatt MATH identifier
0145.07903

Rights
1958 © Almqvist & Wiksells Boktryckeri

Citation

Szekeres, G. Regular iteration of real and complex functions. Acta Math. 100 (1958), no. 3-4, 203--258. doi:10.1007/BF02559539. http://projecteuclid.org/euclid.acta/1485889052.


Export citation

References

  • H. Behnke & F. Sommer, Theorie der analytischen Funktionen einer komplexen Veränderlichen. Springer, Berlin (1955).
  • H. Cremer, Über die Häufigkeit der Nichtzentren. Math. Ann., 115 (1938), 573–580.
  • H. Kneser, Reelle analytische Lösungen der Gleichung ϕ{ϕ (x)}=ex und verwandte Funktionalgleichungen. J. reine angew. Math., 187 (1950), 56–67.
  • K. Knopp, Infinite Series. Blackie & Son, London (1928).
  • G. Koenigs, Recherches sur les intégrales de certaines équations fonctionnelles., Ann. Sci. École Norm. Sup. (3) Supp. 3-41 (1884).
  • P. Lévy, Fonctions à croissance régulière et itération d'ordre fractionnaire. Ann. Mat. Pura Appl. (4), 5 (1928), 269–298.
  • E. Schröder, Über iterierte Funktionen. Math. Ann., 2 (1870), 317–365.
  • C. L. Siegel, Iteration of Analytic Functions. Ann. of Math., 43 (1942), 607–616.